Alert archive / Colorado / Frost Advisories in 2015

Frost Advisory 1, NWS Pueblo, CO

May 10, 2015El Paso County, Colorado

NWS Pueblo, CO issued this frost advisory at May 10, 2015, 1:44 PM MDT for El Paso County, Colorado. It took effect at May 10, 2015, 8:00 PM MDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 10, 2015, 1:44 PM MDT (19:44 UTC)
In effect from
May 10, 2015, 8:00 PM MDT
Expired
May 11, 2015, 9:00 AM MDT
In force
13 hr
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WWUS75 KPUB 101944
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
144 PM MDT SUN MAY 10 2015

...FROST EXPECTED ACROSS EL PASO COUNTY TONIGHT...

.AN UNSEASONABLY COLD AIRMASS IS GOING TO REMAIN ACROSS EL PASO
COUNTY TONIGHT...LEFT BEHIND BY THE WINTER STORM THAT MOVED OVER
THE REGION. TEMPERATURES ACROSS EL PASO COUNTY ARE EXPECTED TO
DROP JUST BELOW THE FREEZING MARK. TENDER VEGETATION IS GOING TO
BE SUSCEPTIBLE TO DAMAGE THIS EVENING.

COZ084-085-110345-
/O.NEW.KPUB.FR.Y.0001.150511T0200Z-150511T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS
144 PM MDT SUN MAY 10 2015

...FROST ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT
MONDAY. 

* LOCATION...EL PASO COUNTY

* TEMPERATURE...OVERNIGHT MINIMUMS WILL BE IN THE MID 20S TO NEAR
  30 DEGREES ACROSS EL PASO COUNTY.

* IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER 
  VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER 
  SYSTEMS SHOULD ALSO BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
166 
WWUS75 KPUB 102107
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT SUN MAY 10 2015

...FROST EXPECTED ACROSS EL PASO COUNTY TONIGHT...

.AN UNSEASONABLY COLD AIRMASS IS GOING TO REMAIN ACROSS EL PASO
COUNTY TONIGHT...LEFT BEHIND BY THE WINTER STORM THAT MOVED OVER
THE REGION. TEMPERATURES ACROSS EL PASO COUNTY ARE EXPECTED TO
DROP JUST BELOW THE FREEZING MARK. TENDER VEGETATION IS GOING TO
BE SUSCEPTIBLE TO DAMAGE THIS EVENING.

COZ084-085-110600-
/O.CON.KPUB.FR.Y.0001.150511T0200Z-150511T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS
307 PM MDT SUN MAY 10 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
9 AM MDT MONDAY...

* LOCATION...EL PASO COUNTY

* TEMPERATURE...OVERNIGHT MINIMUMS WILL BE IN THE MID 20S TO 
  NEAR 30 DEGREES ACROSS EL PASO COUNTY. 

* IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER 
  VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER 
  SYSTEMS SHOULD ALSO BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
619 
WWUS75 KPUB 110535
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1135 PM MDT SUN MAY 10 2015

...FROST EXPECTED ACROSS EL PASO COUNTY TONIGHT...

.AN UNSEASONABLY COLD AIRMASS IS GOING TO REMAIN ACROSS EL PASO
COUNTY TONIGHT...LEFT BEHIND BY THE WINTER STORM THAT MOVED OVER
THE REGION. TEMPERATURES ACROSS EL PASO COUNTY ARE EXPECTED TO
DROP JUST BELOW THE FREEZING MARK. TENDER VEGETATION IS GOING TO
BE SUSCEPTIBLE TO DAMAGE THIS EVENING.

COZ084-085-111345-
/O.CON.KPUB.FR.Y.0001.000000T0000Z-150511T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS
1135 PM MDT SUN MAY 10 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY...

* LOCATION...EL PASO COUNTY

* TEMPERATURE...OVERNIGHT MINIMUMS WILL BE IN THE MID 20S TO 
  NEAR 30 DEGREES ACROSS EL PASO COUNTY. 

* IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER 
  VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER 
  SYSTEMS SHOULD ALSO BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
992 
WWUS75 KPUB 110955
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
355 AM MDT MON MAY 11 2015

...FROST POSSIBLE ACROSS EL PASO COUNTY EARLY THIS MORNING...

.AN UNSEASONABLY COLD AIRMASS LEFT BEHIND BY THE WINTER STORM
THAT MOVED ACROSS THE REGION WILL ALLOW FOR TEMPERATURES ACROSS
EL PASO COUNTY TO DROP TO AT OR BELOW THE FREEZING THIS MORNING.

COZ084-085-111500-
/O.CON.KPUB.FR.Y.0001.000000T0000Z-150511T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS
355 AM MDT MON MAY 11 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...EL PASO COUNTY

* TEMPERATURE...LOW TEMPERATURES WILL BE IN THE MID 20S TO LOWER
  30S ACROSS EL PASO COUNTY.

* IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION
  AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER SYSTEMS SHOULD
  ALSO BE PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
315 
WWUS75 KPUB 111440
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
840 AM MDT MON MAY 11 2015

COZ084-085-111545-
/O.EXP.KPUB.FR.Y.0001.000000T0000Z-150511T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS
840 AM MDT MON MAY 11 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM THROUGH THE MORNING...AND THE
THREAT OF FROST HAS ENDED. MAXIMUM TEMPERATURES THIS AFTERNOON
ACROSS EL PASO COUNTY ARE EXPECTED TO BE IN THE UPPER 40S TO MID
50S.

$$

MOORE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 10, 11:32 AM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 10, 11:32 AM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1132 AM MDT SUN MAY 10 2015

.UPDATE...
ISSUED AT 1004 AM MDT SUN MAY 10 2015

QUICK UPDATE FOR ISSUANCE OF A WINTER WX ADVISORY FOR SNOW FOR THE
HIGHEST ELEVATIONS OF THE E MTS...INCLUDING PIKE PEAK...THE
SANGRES AND THE WETS. TOTALS SNOW ACC OF 5 TO 9 INCHES WILL BE
POSSIBLE BY EARLY TOMORROW MORNING. ALSO BROUGHT IN LATEST OBS
DATA. MOORE

UPDATE ISSUED AT 604 AM MDT SUN MAY 10 2015

UPDATED FOR CANCELLATION AND EXPIRATION OF WARNING AND ADVISORIES.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 451 AM MDT SUN MAY 10 2015

SATELLITE IMAGES THIS MORNING SHOWING THE UPR LOW OVR THE FAR SW
CORNER OF NE...WITH PCPN DECREASING OVR THE FORECAST AREA.  THE UPR
LOW IS FORECAST TO CONTINUE MOVING NORTHEASTWARD THRU THE DAY.
AFTER SOME LIGHT MORNING PCPN IN A FEW AREAS...IT LOOKS LIKE MOST OR
ALL OF THE SERN PLAINS WL BE DRY TODAY.  OVR THE MTNS AND HIGH
VALLEYS...SHOWERS ARE EXPECTED TO DEVELOP AGAIN...ALONG WITH THE
POSSIBILITY OF A FEW TSTMS.  SOME SNOW ACCUMULATIONS OVR THE HYR
AREAS CAN BE EXPECTED.  HIGH TEMPS TODAY WL BE COLDER THAN AVERAGE
BY ABOUT 20 DEGREES OVR THE SERN PLAINS AND AROUND 10 DEGREES IN THE
SAN LUIS VALLEY.

THIS EVENING AND OVERNIGHT...A SHORTWAVE TROF ON THE BACK SIDE OF
THAT UPR LOW...IS FORECAST OT MOVE ACRS THE FORECAST AREA.  THIS WL
ENHANCE PCPN CHANCES OVERNIGHT AND SPREAD PCPN OVR SOME OF THE
SOUTHEAST CO PLAINS.  AS TEMPS COOL TONIGHT SNOW LEVELS WILL LOWER
AND WITH OVERNIGHT LOWS EXPECTED TO BE IN THE LOWER 30S AND
COOLER...ANYWHERE THAT HAS PCPN WL SEE SOME SNOW.  THE MOUNTAINS WL
CONTINUE TO SEE SOME ACCUMULATING SNOW.  BY LATE NIGHT AS THE
DISTURBANCE MOVE EASTWARD...PCPN SHOULD DECREASE OR END FROM WEST TO
EAST OVR THE MOUNTAIN AREAS...BUT LOCATIONS FROM THE PIKES PEAK
REGION AND ACRS MUCH OF THE SERN PLAINS WL SEE SNOW CHANCE THRU THE
NIGHT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 451 AM MDT SUN MAY 10 2015

MONDAY-MONDAY NIGHT...NORTHWEST FLOW ALOFT ACROSS THE AREA EARLY
MONDAY MODERATES AND BECOMES MORE WESTERLY THROUGH MONDAY NIGHT AS
A SECONDARY SHORT WAVE EMBEDDED WITHIN THE FLOW TRANSLATES ACROSS
THE FAR SOUTHEAST PLAINS EARLY MONDAY MORNING AND INTO THE
SOUTHERN HIGH PLAINS MONDAY AFTERNOON...WITH A TRANSITORY UPPER
RIDGE BUILDING INTO THE ROCKIES THROUGH MONDAY NIGHT. THERE
COULD BE A FEW SHOWERS EXITING THE FAR SE PLAINS EARLY MONDAY
MORNING...THOUGH WILL KEEP POPS CONFINED TO MAINLY THE CENTRAL MTS
WITH THE NORTHWEST FLOW ALOFT. LATEST MODELS INDICATING WARMING
ALOFT TO KEEP CONVECTION AT BAY MONDAY AFTERNOON...THOUGH AGAIN
WILL KEEP SLIGHT POPS CONFINED TO THE HIGHER MOUNTAIN PEAKS FOR
THE LATE AFTERNOON HOURS...WITH ANY CONVECTION THAT DOES DEVELOP
QUICKLY DIMINISHING AFTER SUNSET. WITH THE WARMING ALOFT AND MORE
SUNSHINE...SHOULD SEE HIGHS WARM SOME 5-10F OVER SUNDAY...THOUGH
STILL BELOW SEASONAL AVERAGES.

TUESDAY-FRIDAY...FLOW ALOFT PROGGED TO BECOME MORE SOUTH TO
SOUTHWEST AS UPPER RIDGE SLIDES EAST AND SEVERAL SHORT WAVES MOVING
ACROSS THE DESERT SW THROUGH THE ROCKIES AND INTO THE GREAT PLAINS.
MODELS DIFFER ON STRENGTH AND TIMING OF SAID WAVES...THOUGH WILL SEE
INCREASING AVAILABLE MOISTURE AND A UPTICK IN CONVECTION AREAWIDE.
BEST COVERAGE OF STORMS TO REMAIN ACROSS THE HIGHER TERRAIN THOUGH
COULD SEE A FEW STRONGER STORMS ACROSS THE FAR SE PLAINS WITH
POSSIBLE CONVERGENCE ALONG DEVELOPING DRYLINE...ESPECIALLY WEDNESDAY
AND AGAIN ON FRIDAY...AS WAVES MOVE ACROSS THE AREA. TEMPERATURES
LOOK TO WARM BACK TO AROUND SEASONAL AVERAGES THROUGH THE PERIOD.

SATURDAY-SUNDAY...LATEST MODELS CONTINUE TO INDICATE A CLOSED UPPER
LOW DEVELOPING ACROSS THE GREAT BASIN LATE FRIDAY...WHICH LOOKS TO
LIFT ACROSS THE NORTHWESTERN COLORADO AND THE NORTHERN ROCKIES
THROUGH NEXT WEEKEND. THIS WOULD LIKELY KEEP MUCH OF SOUTHERN
COLORADO...WARM...DRY AND BREEZY IN MODERATE TO STRONG SOUTHWEST
FLOW ALOFT...THOUGH THE TRACK OF THIS SYSTEM THIS FAR OUT REMAINS
UNCERTAIN...WITH THE ENSEMBLE DATA GENERALLY NOISY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1124 AM MDT SUN MAY 10 2015

AS THE UPPER LOW SYSTEM CONTINUES TO PULL AWAY TO THE
NE...GENERALLY VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE AREA
OVER THE NEXT 24 HRS THOUGH SNOW IS FORECAST TO REDEVELOP OVER THE
HIGHER ELEVATIONS CREATING IFR TO LIFR CONDITIONS OVER THE MT
PASSES. FOR THE THREE MAIN TAF SITES...KALS SHOULD REMAIN VFR OVER
THE NEXT 24 HRS. KCOS AND KPUB WILL CONTINUE BEING VFR UNTIL
01-02Z...THEN MVFR TO AT TIMES IFR WITH A RAIN/SNOW MIX ROLLING
OFF THE MTS THROUGH 12Z TOMORROW MORNING. MOORE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM MDT MONDAY FOR COZ073-075-080-
082.

&&

UPDATE...MOORE
SHORT TERM...28
LONG TERM...MW
AVIATION...MOORE
Hazardous weather outlook, May 10, 12:01 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1201 PM MDT SUN MAY 10 2015

COZ058>089-093>099-111300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1201 PM MDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED OVER THE
MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND EVENING. THE MAIN
THUNDERSTORM THREAT WILL BE LIGHTNING AND WIND GUSTS AROUND 40
MPH.

THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE MOVES ACROSS
THE AREA...THE SHOWERS WILL CONTINUE OVER THE MOUNTAINS AND HIGH
VALLEYS...AND WILL SPREAD TO THE EASTERN PLAINS. TOWARD MONDAY
MORNING...THE SHOWERS SHOULD DECREASE FROM WEST TO EAST. AS THE
TEMPERATURES COOL THIS EVENING AND TONIGHT...THE PRECIPITATION AT
THE LOWER ELEVATIONS WILL ALSO TURN OVER TO SNOW. SOME LIGHT
ACCUMULATIONS WILL BE POSSIBLE OVER SOME OF THE LOWER
ELEVATIONS...WHILE SOME OF THE HIGHER ELEVATIONS ALONG THE
CONTINENTAL DIVIDE COULD SEE A FEW INCHES OF ACCUMULATION. THE
HIGHEST ELEVATIONS OF THE EASTERN MOUNTAINS ARE EXPECTED TO SEE
SEVERAL INCHES OF NEW SNOW ACCUMULATION...WITH POTENTIALLY UP TO
10 INCHES OF NEW SNOW POSSIBLE BY EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE
HIGHER TERRAIN MONDAY AFTERNOON AND EARLY EVENING. FOR TUESDAY
THROUGH SATURDAY...THERE WILL BE DAILY CHANCES FOR SHOWERS AND
THUNDERSTORMS...WITH THE BEST CHANCES BEING IN THE AFTERNOON AND
EVENING HOURS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND
WIND GUSTS UP TO 45 MPH. SMALL HAIL MAY ALSO ACCOMPANY THE
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
LIKELY OVER THE MOUNTAIN AREAS THIS AFTERNOON AND TONIGHT...AND
WILL BE POSSIBLE TONIGHT OVER THE LOWER ELEVATIONS.

27/13

In the hours before

Local storm report, May 10, 8:18 AM MDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
818 AM MDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     SNOW             2 ENE MONUMENT          39.11N 104.84W
05/10/2015  M7.0 INCH        EL PASO            CO   TRAINED SPOTTER

&&

PP
Local storm report, May 10, 8:42 AM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 AM MDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     SNOW             5 NNE ROSITA            38.16N 105.28W
05/10/2015  M7.0 INCH        CUSTER             CO   TRAINED SPOTTER

&&

PP
Local storm report, May 10, 8:58 AM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
858 AM MDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     RAIN             3 ENE COLORADO SPRINGS  38.85N 104.78W
05/10/2015                   EL PASO            CO   TRAINED SPOTTER

            0.79 INCHES

&&

PP
Local storm report, May 10, 8:59 AM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
859 AM MDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     RAIN             2 WNW COLORADO SPRINGS  38.85N 104.85W
05/10/2015                   EL PASO            CO   TRAINED SPOTTER

            1.49 INCHES

&&

PP
Local storm report, May 10, 9:17 AM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
917 AM MDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     SNOW             1 SSW RYE               37.91N 104.94W
05/10/2015  M1.0 INCH        PUEBLO             CO   NWS EMPLOYEE

&&

PP
Local storm report, May 10, 11:37 AM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1137 AM MDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     SNOW             1 SSW RYE               37.91N 104.94W
05/10/2015  M1.0 INCH        PUEBLO             CO   NWS EMPLOYEE

0858 AM     RAIN             2 WNW COLORADO SPRINGS  38.85N 104.85W
05/10/2015                   EL PASO            CO   TRAINED SPOTTER

            1.49 INCHES

0857 AM     RAIN             3 ENE COLORADO SPRINGS  38.85N 104.78W
05/10/2015                   EL PASO            CO   TRAINED SPOTTER

            0.79 INCHES

0841 AM     SNOW             5 NNE ROSITA            38.16N 105.28W
05/10/2015  M7.0 INCH        CUSTER             CO   TRAINED SPOTTER

0818 AM     SNOW             2 ENE MONUMENT          39.11N 104.84W
05/10/2015  M7.0 INCH        EL PASO            CO   TRAINED SPOTTER

0735 AM     SNOW             7 ESE TEXAS CREEK       38.37N 105.46W
05/10/2015  M4.4 INCH        FREMONT            CO   TRAINED SPOTTER

            STORM TOTAL. 0.63 INCHES H2O.

0731 AM     SNOW             2 WSW ROSITA            38.09N 105.36W
05/10/2015  M7.5 INCH        CUSTER             CO   TRAINED SPOTTER

0727 AM     SNOW             4 N FLORISSANT          39.00N 105.30W
05/10/2015  M8.0 INCH        TELLER             CO   TRAINED SPOTTER

            0.92 INCHES OF LIQUID

0716 AM     SNOW             3 S CRESTONE            37.95N 105.69W
05/10/2015  M10.2 INCH       SAGUACHE           CO   TRAINED SPOTTER

0648 AM     SNOW             3 N PUEBLO RESERVOIR    38.30N 104.75W
05/10/2015  M1.0 INCH        PUEBLO             CO   NWS EMPLOYEE

0619 AM     SNOW             3 N PUEBLO RESERVOIR    38.30N 104.75W
05/10/2015  M2.0 INCH        PUEBLO             CO   NWS EMPLOYEE

            0.21 LIQUID EQUIVALENT . STORM TOTAL 1.47 INCHES
            LIQUID.

0345 AM     SNOW             1 WSW WOODLAND PARK     38.99N 105.07W
05/10/2015  M9.0 INCH        TELLER             CO   TRAINED SPOTTER

            STORM TOTAL.

0215 AM     SNOW             1 SSE CRESTONE          37.98N 105.69W
05/10/2015  M17.7 INCH       SAGUACHE           CO   TRAINED SPOTTER

0120 AM     SNOW             1 SE CRESTONE           37.98N 105.68W
05/10/2015  M15.9 INCH       SAGUACHE           CO   CO-OP OBSERVER

            3.4 INCHES IN LAST HOUR. STILL MODERATELY SNOWING.

0959 PM     RAIN             4 NW PETERSON AFB       38.88N 104.74W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            1.77 INCHES

0951 PM     SNOW             6 E MONUMENT            39.10N 104.76W
05/09/2015  M8.0 INCH        EL PASO            CO   TRAINED SPOTTER

0949 PM     SNOW             2 ENE MONUMENT          39.11N 104.84W
05/09/2015  M6.0 INCH        EL PASO            CO   TRAINED SPOTTER

0915 PM     SNOW             1 SE CRESTONE           37.98N 105.68W
05/09/2015  M6.0 INCH        SAGUACHE           CO   CO-OP OBSERVER

0914 PM     SNOW             1 WSW WOODLAND PARK     38.99N 105.07W
05/09/2015  M8.0 INCH        TELLER             CO   TRAINED SPOTTER

0912 PM     SNOW             2 N BLACK FOREST        39.05N 104.70W
05/09/2015  M6.0 INCH        EL PASO            CO   TRAINED SPOTTER

0830 PM     SNOW             6 NE PEYTON             39.09N 104.40W
05/09/2015  M3.0 INCH        EL PASO            CO   PUBLIC

0744 PM     SNOW             2 N BLACK FOREST        39.05N 104.70W
05/09/2015  M3.0 INCH        EL PASO            CO   TRAINED SPOTTER

0734 PM     SNOW             2 ENE MONUMENT          39.11N 104.84W
05/09/2015  M4.0 INCH        EL PASO            CO   TRAINED SPOTTER

0726 PM     SNOW             4 N FLORISSANT          39.00N 105.30W
05/09/2015  M5.5 INCH        TELLER             CO   TRAINED SPOTTER

0710 PM     SNOW             WOODLAND PARK           39.00N 105.05W
05/09/2015  M7.0 INCH        TELLER             CO   TRAINED SPOTTER

            SNOWING HARD.

0657 PM     SNOW             2 WSW ROSITA            38.09N 105.36W
05/09/2015  M3.3 INCH        CUSTER             CO   TRAINED SPOTTER

0525 PM     SNOW             2 N BLACK FOREST        39.05N 104.70W
05/09/2015  M1.5 INCH        EL PASO            CO   TRAINED SPOTTER

0510 PM     RAIN             4 SSE AIR FORCE ACADEMY 38.93N 104.83W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            2.91 RAIN IN PAST 24 HOURS.

0506 PM     SNOW             1 WSW WOODLAND PARK     38.99N 105.07W
05/09/2015  M4.0 INCH        TELLER             CO   TRAINED SPOTTER

0500 PM     SNOW             1 SSE CRESTONE          37.98N 105.69W
05/09/2015  M2.0 INCH        SAGUACHE           CO   TRAINED SPOTTER

0440 PM     SNOW             6 E MONUMENT            39.10N 104.76W
05/09/2015  M1.5 INCH        EL PASO            CO   TRAINED SPOTTER

0427 PM     TORNADO          6 SE EADS               38.43N 102.69W
05/09/2015                   KIOWA              CO   STORM CHASER

0425 PM     HAIL             3 ESE EADS              38.46N 102.73W
05/09/2015  M1.25 INCH       KIOWA              CO   TRAINED SPOTTER

            MOSTLY QUARTER ... SOME HALF DOLLAR SIZED HAIL.

0356 PM     HAIL             6 S ELLICOTT            38.75N 104.39W
05/09/2015  M1.25 INCH       EL PASO            CO   STORM CHASER

0348 PM     HAIL             8 SE SCHRIEVER AFB      38.72N 104.41W
05/09/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0341 PM     TORNADO          10 WSW TRUCKTON         38.67N 104.35W
05/09/2015                   EL PASO            CO   STORM CHASER

            TORNADO CONFIRMED ON THE GROUND.

0341 PM     HAIL             14 SSE SCHRIEVER AFB    38.61N 104.41W
05/09/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0336 PM     HAIL             SWINK                   38.02N 103.62W
05/09/2015  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

0313 PM     HAIL             JOHN MARTIN RESERVOIR   38.07N 103.03W
05/09/2015  M0.75 INCH       BENT               CO   TRAINED SPOTTER

0240 PM     HAIL             3 NE BLENDE             38.27N 104.49W
05/09/2015  M2.50 INCH       PUEBLO             CO   PUBLIC

0238 PM     HAIL             3 NNE BLENDE            38.28N 104.52W
05/09/2015  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0210 PM     HAIL             PUEBLO WEST             38.35N 104.72W
05/09/2015  M0.75 INCH       PUEBLO             CO   AMATEUR RADIO

0210 PM     HAIL             3 NNE BLENDE            38.28N 104.52W
05/09/2015  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

0207 PM     HAIL             4 S AIR FORCE ACADEMY   38.93N 104.85W
05/09/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0204 PM     HAIL             3 NNE BLENDE            38.28N 104.52W
05/09/2015  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0142 PM     HAIL             7 E COLORADO CITY       37.95N 104.72W
05/09/2015  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0142 PM     HAIL             11 SSW AVONDALE         38.09N 104.45W
05/09/2015  M1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZED.

0131 PM     HAIL             8 SSE BLENDE            38.14N 104.46W
05/09/2015  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0128 PM     HAIL             4 SE COLORADO CITY      37.91N 104.79W
05/09/2015  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

1107 AM     RAIN             1 SE FOWLER             38.12N 104.01W
05/09/2015                   OTERO              CO   PUBLIC

            0.83 INCHES SO FAR TODAY

0935 AM     RAIN             3 ENE MANITOU SPRINGS   38.88N 104.86W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            0.11 INCHES FROM 8 TO 9AM

0924 AM     RAIN             3 ENE COLORADO SPRINGS  38.85N 104.78W
05/09/2015                   EL PASO            CO   STORM CHASER

            1.78

0850 AM     RAIN             4 NNE COLORADO SPRINGS  38.88N 104.80W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            2.28 INCHES

0844 AM     RAIN             1 NE LA JUNTA           37.99N 103.53W
05/09/2015                   OTERO              CO   TRAINED SPOTTER

            1.77 INCHES

0755 AM     RAIN             2 ENE MANITOU SPRINGS   38.88N 104.87W
05/09/2015                   EL PASO            CO   USGS

            1.81 INCHES IN PAST 4 HOURS. CAMP CREEK NEAR GOD.

0753 AM     RAIN             2 NW PETERSON AFB       38.85N 104.73W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            2.05 INCHES

0739 AM     RAIN             3 ENE MANITOU SPRINGS   38.88N 104.86W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            1.65 INCHES

0720 AM     RAIN             4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/09/2015                   EL PASO            CO   USGS

            1.1 INCHES IN PAST 4 HOURS. DOUGLAS CREEK ABOVE FLYING
            W

0704 AM     RAIN             4 SSE AIR FORCE ACADEMY 38.93N 104.83W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            1.56 INCHES SINCE MIDNIGHT

0640 AM     RAIN             3 WSW COLORADO SPRINGS  38.82N 104.86W
05/09/2015                   EL PASO            CO   NWS EMPLOYEE

            2.64 INCHES

0632 AM     RAIN             4 W ELLICOTT            38.84N 104.46W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            2.35 INCHES

0621 AM     RAIN             3 N PUEBLO RESERVOIR    38.30N 104.75W
05/09/2015                   PUEBLO             CO   NWS EMPLOYEE

            0.84 INCHES

0603 AM     RAIN             2 WNW COLORADO SPRINGS  38.85N 104.85W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            2.3 INCHES - 22HR TOTAL

0531 AM     FLASH FLOOD      COLORADO SPRINGS        38.83N 104.82W
05/09/2015                   EL PASO            CO   LAW ENFORCEMENT

            CSPD REPORTS 6 - 8 INCHES OF STANDING WATER ON THE
            INTERSTATE AT I-25 AND WOODMAN.

&&

PP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:54 PM MDTRiver Flood WarningPUBCrowley, Otero36 hr
May 10, 10:09 AM MDTWinter Weather AdvisoryPUBAlamosa, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more18 hr

Nearby

Frost Advisories in Colorado, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.